# SDR SWAA2023080480713

- Difficulty date: July 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Filler
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FILLER STRUCTURE LOCATED BS727 LOWER STRUCTURE WING TO BODY FAIRING LOWER FUSELAGE 2 E/A 2023-422544<[01] REPLACED FILLER STRUCTURE LOCATED BS727 LOWER STRUCTURE WING TO BODY FAIRING LOWER FUSELAGE 2 E/A IAW B737-700 SRM 51-10-02 AND DWG AND DWG149A7519; SHEET 4 AND REV A AND BAC5010. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1 INSTALLED FILLER STRUCTURE LOCATED BS727 LOWER STRUCTURE WING TO BODY FAIRING LOWER FUSELAGE 2 E/A IAW B737-700 SRM 51-10-02 AND DWG AND DWG149A7519; SHEET 4 AND REV A AND BAC5010. SEE INDIVIDUAL SIGN-OFF BELOW;[03] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
